Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    gainmuscle is offline New Member
    Join Date
    Apr 2002
    Location
    Sun Prairie, WI
    Posts
    15

    Question Fina side effects?

    Ive been taking about 100-125 mg of fina a day (injecting). And my face and ears seem to be bright red and very warm most of the day. Is this normal? Has anyone else experienced anything like it? Thanks!

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    i get that from dbol sometimes. =P

    dj

  3. #3
    JRob is offline Associate Member
    Join Date
    Aug 2001
    Location
    PA
    Posts
    191
    me too with dbol after about 2 weeks.

  4. #4
    scubasteve4u is offline Registered User
    Join Date
    Oct 2001
    Posts
    36
    .....
    Last edited by scubasteve4u; 03-10-2006 at 10:53 AM.

  5. #5
    G-PIG's Avatar
    G-PIG is offline Associate Member
    Join Date
    Nov 2001
    Location
    Calgary, Canada
    Posts
    299
    my thingy went all red once, but i turned out that it was the hookers and blow, not the fina lol

    this is a joke

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •